# SDR R61A201310231072

- Difficulty date: October 23, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 15,847 hours, 12,706 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut
- Part number: MS14145L8
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT WING OTBD FLAP CARRIAGE FWD MOUNT BOLT HAS A CORRODED NUT.  MX R & R FWD MOUNT BOLT AND NUT IAW AMM 57-57-31.
